# SDR 2006FA0000899

- Difficulty date: August 9, 2006
- Submitted: September 8, 2006
- Operation: General aviation
- Aircraft: N777NV
- Make and model: Gulstm 690C
- Aircraft serial: 11680
- Engine: Garrtt TPE331*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: ED10055
- Condition: Sheared
- Location: Nlg
- Part time: 4,937 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND NOSE GEAR LOWER DRAG BRACE BOLT SHEARED AT JUNCTION OF REDUCED DIAMETER BOLT HAD NOT YET CAME OUT OF ITS BORE AND THEREFORE THE GEAR DID NOT COLLAPSE.  BUT IT WAS READY TO.  (K)
